Journal of Forensic Dental Sciences
Users Online: 732 
Home Print this page  Email this page Small font size  Default font size   Increase font size
Wide layout Narrow layoutFull screen layout
  Home | About JFDS | Editorial Board | Search | Ahead of print | Current Issue | Archives | Instructions | Subscribe | Online submission | Contact us | Advertise | Login 

  Article Access Statistics

Year : 2017 | Volume:  9 | Issue Number:  3 | Page:  175-175

ORIGINAL ARTICLE

Applicability of odontometric dimensions and indices in sexual dimorphism among Nalgonda population
Rani Sandipamu Thabitha

Number of times this article was viewed 466
Number of times this article has been printed  from the site 24
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
 Back To Article

Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal